Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 20, issue 5, 1994

Mean residual life and increasing convex comparison of shock models pp. 337-345 Downloads
E. Fagiuoli and F. Pellerey
A bartlett-type adjustment for the likelihood ratio statistic with an ordered alternative pp. 347-352 Downloads
Yazhen Wang
Multivariate normality via conditional specification pp. 353-354 Downloads
Barry C. Arnold, Enrique Castillo and José María Sarabia
On local odds and hazard rate models in survival analysis pp. 355-365 Downloads
Arnold Janssen
Persistent convergence on randomly deleted sets pp. 367-373 Downloads
Mark D. Rothmann and Ralph P. Russo
The hazard rate of the power-quadratic exponential family of distributions pp. 375-382 Downloads
T. Pham-Gia
Stochastic equivalence of ordered random variables with applications in reliability theory pp. 383-393 Downloads
Haijun Li and Haolong Zhu
Tests of ordered hypotheses in linkage in heredity pp. 395-400 Downloads
Gilberto A. Paula and Pranab K. Sen
Trimmed mean or sample median? pp. 401-409 Downloads
J. Oosterhoff
The bias of k-step M-estimators pp. 411-420 Downloads
Peter Rousseeuw and Christophe Croux

Volume 20, issue 4, 1994

Two principal points of symmetric, strongly unimodal distributions pp. 253-257 Downloads
Thaddeus Tarpey
Higher-order asymptotic theory for discriminant analysis of Gaussian ARMA processes pp. 259-268 Downloads
Guoqiang Zhang
The rank of the current lifetime pp. 269-271 Downloads
Rudolf Grübel
Linking the estimation and ranking and selection problems through sequential procedures: The normal case pp. 273-285 Downloads
Ajit Chaturvedi and Rahul Gupta
Robust Bayesian analysis using divergence measures pp. 287-294 Downloads
Dipak K. Dey and Lea R. Birmiwal
Robust measures of association in the correlation model pp. 295-306 Downloads
Lee D. Witt, Joseph W. McKean and Joshua D. Naranjo
Closure of multivariate t and related distributions pp. 307-312 Downloads
D. R. Jensen
Moments of the ratio of two dependent quadratic forms pp. 313-319 Downloads
G. A. Ghazal
Morphological Markov random fields pp. 321-326 Downloads
Jens Michael Carstensen
Multidimensional Lévy inequalities and their applications pp. 327-335 Downloads
Gang Li

Volume 20, issue 3, 1994

On polynomial filtration of some continuous semimartingales pp. 169-172 Downloads
Y. Ouknine
On ordinary least-squares methods for sample surveys pp. 173-182 Downloads
Song-Gui Wang, Shein-Chung Chow and Siu-Keung Tse
On the non-consistency of an estimate of Chiu pp. 183-188 Downloads
Luc Devroye
On the limiting distribution of and critical values for an origin-invariant bivariate Cramer--von Mises-type statistic pp. 189-195 Downloads
Dale L. Zimmerman
A perturbation scheme for nonlinear models pp. 197-202 Downloads
Xizhi Wu and Fanghuan Wan
Arbitrarily reliable systems with two dual modes of failure pp. 203-207 Downloads
Petr Veselý
On the number of maxima in a discrete sample pp. 209-217 Downloads
J. J. A. M. Brands, F. W. Steutel and R. J. G. Wilms
Convergence of the Kaplan-Meier estimator in weighted sup-norms pp. 219-223 Downloads
Winfried Stute
Two measures of sample entropy pp. 225-234 Downloads
Nader Ebrahimi, Kurt Pflughoeft and Ehsan S. Soofi
Multivariate normality via conditional normality pp. 235-238 Downloads
M. Ahsanullah and Jacek Wesolowski
Stationary probabilities for a simple immigration-birth-death process under the influence of total catastrophes pp. 239-240 Downloads
E. G. Kyriakidis
Improving the James-Stein estimator using the Stein variance estimator pp. 241-245 Downloads
J. Calvin Berry

Volume 20, issue 2, 1994

The study of a function relating to stable distributions pp. 85-90 Downloads
D. J. Buckle
Parameter estimation for ARMA processes with errors in models pp. 91-99 Downloads
Han-Fu Chen and Claude Deniau
Correspondence analysis of an artificial cylinder data pp. 101-112 Downloads
Masashi Okamoto
Monotonicity of regression functions in structural measurement error models pp. 113-116 Downloads
Gene T. Hwang and Leonard A. Stefanski
On minimum L1-norm estimate of the parameter of the Ornstein--Uhlenbeck process pp. 117-123 Downloads
Y. Kutoyants and P. Pilibossian
On the central limit theorem for point process martingales pp. 125-130 Downloads
Björn Johansson
Adaptive and unbiased predictors in a change point regression model pp. 131-138 Downloads
Arthur Cohen and Debashis Kushary
Mixture or logistic regression estimation for discrimination pp. 139-142 Downloads
Terence J. O'Neill
Outlier detection in the state space model pp. 143-148 Downloads
Siddhartha Chib and Ram C. Tiwari
Expectiles and M-quantiles are quantiles pp. 149-153 Downloads
M. C. Jones
A duality theorem for solving multiple-player multivariate hypergeometric problems pp. 155-162 Downloads
Milton Sobel and Krzysztof Frankowski
Hypothesis testing of common roots pp. 163-167 Downloads
André Klein

Volume 20, issue 1, 1994

Nonconsistent estimation by diffusion type observations pp. 1-7 Downloads
Yu. A. Kutoyants
Extreme quantile estimation in [delta]-neighborhoods of generalized Pareto distributions pp. 9-21 Downloads
Michael Falk
Convergence criteria for maxima with regularly varying normalizing constants pp. 23-26 Downloads
Gaoxiong Gan and James W. Neill
Lifelength in a random environment pp. 27-35 Downloads
Laurence A. Baxter and Linxiong Li
A generalization of the Eulerian numbers with a probabilistic application pp. 37-47 Downloads
Bernard Harris and C. J. Park
Testing for change-points with rank and sign statistics pp. 49-55 Downloads
Edit Gombay
The central limit theorem for U-processes indexed by Hölder's functions pp. 57-62 Downloads
Miguel A. Arcones
Monotonicity properties of the ordered ranks in the two-sample problem pp. 63-67 Downloads
Subhash C. Kochar
Minimum disparity estimation in the errors-in-variables model pp. 69-73 Downloads
Ayanendranath Basu and Sahadeb Sarkar
Infinite order V-statistics pp. 75-80 Downloads
Grace S. Shieh
The limit distribution of the concave majorant of an empirical distribution function pp. 81-84 Downloads
Yazhen Wang
Page updated 2021-07-29